It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


[QUOTE=confusedbydiag;5393112][/QUOTE]
I know that the fatigue is not due to the meds. The morphine pump goes directly into the spinal fluid so it does not get processed by my body and has no effect on my fatigue. That was the purpose of getting the pump to begin with, to get rid of the toxins from the oral pain meds. The Baclofen, I was on prior to the pump, it never had an effect on me. One of the reasons I originally mentioned the fatigue to my Dr was because it came after about a month and a half of having the pump. The pump just allowed me to get off of all the poisen (60 mg of oral Morphine twice a day, and 6-10 oral percocet a day, yes I went through a bit of withdrawel, but it was so worth it to have that monkey off my back) That being said, we can totally rule out the side effect causing the fatigue, I had it before the Ditropan also. In addition to the asleep feeling (which the Dr calls hypersensativity, my hands fall asleep at random times and it has become increasingly difficult to "wake them up". As for the mimics, I forgot to mention that they took 17 vials of blood and tested me for everything under the sun, my GP was overwhelmed with the amount of tests that were done.
Thank you so much for your responses. Please, any help I can get is greatly appreciated, I just want to know what this is.





All times are GMT -7. The time now is 01:21 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!